Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am a 50 yr old healthy female. I was

I am a 50 yr old healthy female. I was recently put on Nitrofurantoin for treatment of a UTI. I took one capsule a few nights ago and a second the next morning. Later that day I had severe body aches, a fever and my face (especially lips) were swollen. I obviously discontinued use of the antibiotic. We are now 48+ hours after taking that second dose. My fever and body aches are pretty much gone and swelling has gone down but now it hurts when I breathe in deeply, causing dry cough. most of all, my neck is really stiff. My stomach has been cramping the whole time too. I assumed this was an allergic reaction, but the stiff neck and trouble breathing in deeply are freaking me out. Should I be concerned? Or is this more likely just the flu
Tue, 16 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

50 year old female. Pain in left side of left breast/ underarm area for past three months. Had night at ER with ekg s and blood tests, weeks later had ultrasound of left breast, later had echocardiogram. All ok, but still having pain. Always in the same area. What should I do next???

doctor1 MD

I am 50 years old, and female. Over the past year I have lost 7 pounds, which took me from 97 to 90 pounds. My face is broke out with acne like bumps on nose and cheeks. My eyes and lids are red and sometimes have discharge. My back hands and feet hurt worse than usual. I feel like I m falling apart. I have also been experiencing what I think are hot flashes. I took an iron test and had low iron, but after supplements it went back to normal. But I noticed over the course of 6 months and 3 different iron tests ( CBC ). My wbc count rose on eveery test but remained in the normal range.

doctor1 MD

hi, I have been a problem with acne at 50 yrs old and as a female it is a major concern. I was told by a skin specialist that sometimes if you have a tumor it will cause you to produce male hormones that will cause facial skin acne. Can you elaborate. I don t even know what kind of questions to ask.

Loading Online Doctors....